# SDR SWAA2025121033220

- Difficulty date: November 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 551FB TRAILING EDGE BRACKET LT WING.  REPLACED BRACKET ON ACCESS PANEL 551FB TRAILING EDGE LT WING IAW SRM 51-40-02, SRM 51-20-01, AND DWG 115A2710, SHEET 9, REV A.
